MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely depressed total bilirubin2 on the alinity c processing module for one male patient.The following results were provided (reference range < 20 umol/l): sid (b)(6),.On (b)(6) 2024, the first run of the sample generated an error code of 1041, reaction check failure on the alinity sn (b)(6); when repeated the initial bilirubin result= 2 umol/l.Repeat testing on the alinity sn (b)(6) generated the error code 1041 again; when repeated, after recentrifugation, results= 200.1 umol/l and 196.2 umol/l.Additional results were provided for historical/ additional comparison: on (b)(6) 2024= 204 umol/l.On (b)(6) 2024= 209 umol/l.On (b)(6) 2024= 218 umol/l.On (b)(6) 2024= 246 umol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search for similar complaints did not identify an increase in complaint activity for lot 65669uq01.A ticket trending review of complaint lot 65669uq01 did not identify any related trends.A device history record review did not identify any nonconformances related to lot number 65669uq01 and complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c total bilirubin reagent lot number 65669uq01 was identified.
 
Event or Problem Description
The customer observed a falsely depressed total bilirubin2 on the alinity c processing module for one male patient.The following results were provided (reference range < (b)(6): sid (b)(6), (b)(6) 2024, the first run of the sample generated an error code of 1041, reaction check failure on the alinity sn (b)(6); when repeated the initial bilirubin result= 2 umol/l.Repeat testing on the alinity sn (b)(6) generated the error code 1041 again; when repeated, after recentrifugation, results= 200.1 umol/l and 196.2 umol/l.Additional results were provided for historical/ additional comparison: (b)(6) 2024= 204 umol/l, (b)(6) 2024= 209 umol/l, (b)(6) 2024= 218 umol/l, (b)(6) 2024= 246 umol/l.There was no impact to patient management reported.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20555639
Report Number3002809144-2024-00310
Device Sequence Number8885826
Product Code CIG
UDI-Device Identifier00380740158422
UDI-Public(01)00380740158422(17)250630(10)65669UQ01
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number04V51-31
Device Lot Number65669UQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexMale